# SDR VNAA2010062500011

- Difficulty date: June 21, 2010
- Submitted: June 25, 2010
- Operation: Air carrier
- Aircraft: N244PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7912
- Aircraft time: 14,528 hours, 15,235 cycles
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Actuator
- Part number: 10811003
- Part serial: HAI1244
- Condition: Leaking
- Location: Nlg
- Part time: 14,528 hours, 15,235 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED AN ANTI-SKID INBOARD AMBER MESSAGE, THEN A GEAR DISAGREE RED MESSAGE AFTER TAKEOFF FROM CLT.  AIRCRAFT RETURNED TO CLT AND LANDED WITHOUT INCIDENT.  MAINTENANCE TROUBLESHOT AND INSPECTED THE AIRCRAFT, REMOVED AND REPLACED THE NOSE LANDING GEAR DOOR ACTUATOR AND PERFORMED CHECKS USING THE AIRCRAFT MAINTENANCE MANUAL.  AIRCRAFT WAS RELEASED FOR SERVICE.
